# SDR AALA961928

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611018
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1488 - AFTER TAKEOFF MSP DURING CLIMB-OUT, SYSTEM 1 QTY MESSAGE ON MFDU WITH QTY INDICATING 32 PERCENT.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT PROCEEDED TO ORD.  ACCOMPLISHED ALTERNATE GEAR AND FLAP EXTENSIONS AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED PACKING AT NR 2 ENGINE NR 1 HYDRAULIC PUMP RETURN LINE.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
